# SDR SWAA2024112159776

- Difficulty date: November 13, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,532 hours, 7,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN FLOOR PANEL 232CF HAS DELAMINATION UPPER SURFACE<[01] CERTIFIED;[02] REMOVED AND REPLACED CABIN FLOOR PANEL 232CF IAW AMM 53-21-00-400-801 TORQUE GUN ID PER1889 DUE 10/2025;[03] VERIFIED.
